DOI 10.2169/internalmedicine.3347-23
Dapagliflozin-induced Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Followed by Acute Interstitial Nephritis (AIN).
Аннотация
A 78-year-old male was admitted to the hospital with acute renal failure and generalized erythema after starting dapagliflozin 10 mg/day for chronic kidney disease (CKD). A skin biopsy revealed superficial perivascular dermatitis with eosinophils. A renal biopsy revealed lymphocytic and eosinophilic infiltration of the interstitium, and focal tubulitis. The patient was diagnosed with a dapagliflozin-induced drug reaction with eosinophilia and systemic symptoms (DRESS), followed by acute interstitial nephritis (AIN), and prednisolone therapy was therefore initiated. The patient's renal function improved, and erythema disappeared. To our knowledge, this is the first report of DRESS caused by dapagliflozin, and the patient was successfully treated with prednisolone.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.